Ask an expert
Question

28 Jul 2007

Feeling tired all the time
Hi

I've been feeling very tired all the time, even though I'm getting enough sleep.I feel drained and have noticed that my eyes appear sunken.

I've also been experiencing dizziness and nauseousness about once to twice a week for the past month now. I'm currently on my 4th month of using Roaccutane is this a side -effect?
Answer 311 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear DRA

Thank you for visiting health24.com.

You are experiencing an adverse reaction to Roaccutane. I suggest that you consult your Dermatologist for alternative medication. Please do remember, that there might be many other causes for your symptoms. I therefore, recommend that you also consult a GP, to exclude any other causes for your symptoms.

Kind regards



Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9426 votes
No
68% - 19886 votes
Vote